MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00583080
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a truetome jag 39 was attempted to be used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, after the device was advanced through the scope and exited the distal end, a significant bend was observed in the cutting wire near its midpoint.This deformation made the device difficult to manipulate.Both the working length and the cutting wire were reported to be bent, causing orientation problem.The procedure was completed with another truetome jag 39.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to have fully recovered.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of cutting wire kinked.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of cutting wire kinked.Block h11: investigation results the returned truetome jag 39 was analyzed, and a visual inspection found that the working length and the cutting wire were kinked, due to kinked in the cutting wire, the device was unable to be oriented.The guidewire was found in good condition.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of cutting wire kinked was confirmed.The results of the analysis performed on the returned device found that the working length and cutting wire were kinked.This problem could be caused by operational factors, the used technique for the device manipulation, by the interaction between the device and a hard surface or by mandrel removal, the damage in the cutting wire makes it unable to be oriented.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.
 
Event or Problem Description

Brand Name
TRUETOME JAG 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23722445
Report Number3005099803-2025-06586
Device Sequence Number12947869
Product Code KNS
UDI-Device Identifier08714729858621
UDI-Public(01)08714729858621(17)270602(10)36656905
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00583080
Device Catalogue NumberM00583080
Device Lot Number0036656905
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown